| Model Number |
5540 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Langston v2 catheter was not returned for evaluation; however, images were submitted.The investigation is in progress; when results or further information is received a follow-up report will be submitted.
Event or Problem Description
As reported, langston catheter was being advanced in the descending aorta and cardiologist was having difficulty advancing, so decided to pull it out and it was split once he saw it out of the body.No fragments needed to be retrieved, catheter came out intact.No power injection was performed.
Additional Manufacturer Narrative
A returned product evaluation was completed and confirmed excess adhesive was present on the inner catheter shaft and likely caused the reported event.The inner catheter shaft was separated just distal to the proximal device hub.The root cause was traced to supplier manufacturing process.